# SDR DALA2022021601022

- Difficulty date: February 14, 2022
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N673DL
- Make and model: Boeing 757232
- Aircraft serial: 25978
- Aircraft time: 88,577 hours, 40,207 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 673 R/H FRAME 1640 HAS CRACK INDICATION ON SECOND FASTENER HEAD BELOW S-14 INTERCOSTAL FASTENER. CORRECTIVE ACTION: ACCOMPLISHED REPAIR AT R/H FRAME STA 1640 S-14 IAW ERA 596635-14AD REV ORIGINAL. (2121592)
